MathSciNet Relay Station
MathSciNet bibliographic data
MR2813404 60J60 (60G17 60J65)
Ramirez, Jorge M. Multi-skewed Brownian motion and diffusion in layered media. Proc. Amer. Math. Soc. 139 (2011), no. 10, 3739–3752.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement